Some properties of multiplication in the algebra $C(X)$ related to the dimension of $X$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 41-45
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_2_a6,
author = {Komisarski, Andrzej},
title = {Some properties of multiplication in the algebra $C(X)$ related to the dimension of $X$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {41--45},
year = {2005},
volume = {46},
number = {2},
mrnumber = {2194043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a6/}
}
TY - JOUR AU - Komisarski, Andrzej TI - Some properties of multiplication in the algebra $C(X)$ related to the dimension of $X$ JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 41 EP - 45 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a6/ LA - en ID - AUCMP_2005_46_2_a6 ER -
Komisarski, Andrzej. Some properties of multiplication in the algebra $C(X)$ related to the dimension of $X$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 2, pp. 41-45. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_2_a6/